# SDR 2010F00028

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 7,436 hours, 4,602 cycles
- Engine: Cfe CFE73811B
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL TAKE-OFF THE F1A AND F1B "IMPENDING FUEL FILTER BY-PASS" ANNUNCIATED ON THE NR2 EIED. AFTER LANDING THE APU OIL TEST WAS INITIATED AND THE LT ENGINE "CHIP DETECTOR" INDICATOR ILLUMINATED "YELLOW" DURING THE TEST.  INDICATOR RETURNED TO GREEN UPON COMPETION OF THE APU OIL TEST. THE TEST WAS NORMAL ON PRE-FLIGHT WITH NO YELLOW INDICATOR.
